Mothering Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
3,992 Posts
Discussion Starter · #1 ·
That is how I feel. I started meds 3 months ago, felt great for a week, then okay for a few weeks, now crappy for the last few weeks. Why is that and what do I do?
 

·
Premium Member
Joined
·
5,233 Posts
That happened to me too. I started the meds last September and did great at first, then in December I had a relapse for a few weeks so I made an appointment with my shrink, figuring that I needed to up my dosage. By the time I saw him a week later, I was back to normal. I would suggest seeing your doctor again and getting their opinion. Your body may be metabolizing the meds more effectively and you need to up your dose, or there may be a better medication for you.<br><br>
Let me know how it goes.
 

·
Registered
Joined
·
3,992 Posts
Discussion Starter · #3 ·
Thanks Beth. I actually managed to get in to see doc this afternoon. Hopefully he will have some input. Yesterday just sucked. I was laid out most all day, and hate being like that. Anyway, i'll see what doc has to say. Thanks, Jo
 

·
Registered
Joined
·
3,992 Posts
Discussion Starter · #4 ·
Just got home. He doubled my dose and said that he didn't think it really did the trick before. I am supposed to give it 3 weeks, then if I don't feel better I change meds.
 

·
Registered
Joined
·
23 Posts
This thing can be like a roller coaster ride at times.<br><br>
I have had relapses even on my medication. Good luck with the dosage being increased. I hope that helps you.<br><br>
Keep posting<br><br>
Carla
 

·
Premium Member
Joined
·
5,233 Posts
Just curious, what are you taking, Jojo? I think I should know this but I can't remember. People metabolize meds so differently that comparing dosages is a moot point. My mother takes Paxil in a huge dosage. When it's compared to what I took of Lexapro or Zoloft, she takes much more of the medication than I do. If we were on the same med, she would require about three times the med that I would.
 
1 - 7 of 7 Posts
Top